Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Yellow eyeballs,dark brown colored urine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   the whites of my eyes have been yellow for the last two weeks my urine is dark tea color and my stoul has been a pale color for the past week                                                                 
Doctor :   Hi
User :   hi
User :   i want to know if i should go to a hospitol because i have no health insurance
Doctor :   let me read your query
Doctor :   Yes sure
Doctor :   you might be having obstructive jaundice
Doctor :   May i know your age and gender
User :   iv been taking steroids
User :   22 male
Doctor :   Do you have itching over your body?
Doctor :   For what you take steroids?
User :   anabolic steroids not a perscription
Doctor :   That can cause hepatitis
Doctor :   Do you have vomiting?
User :   ya but what are my symptoms saying
User :   no vomiting
Doctor :   Your discoloration of eyes and urine
User :   yes
User :   i want to know how serious these symptoms are
Doctor :   Do you take alchohol
User :   yes very little
Doctor :   ok
Doctor :   Did you have any liver disease in the past?
User :   no
User :   i am 90 percent sure its from the steroids
Doctor :   Anyway do get an liver function test done
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor